# SDR CA110531005

- Difficulty date: May 27, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,745 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 2227271100
- Condition: Worn
- Location: Rudder Pedal
- Part time: 7,932 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIOR TO START-UP THE PILOT NOTICED THAT HE WASN`T ABLE TO ADJUST THE RUDDER PEDALS, AFTER A VISUAL INSPECTION THE AME NOTICED THAT THE LT PILOT SIDE RUDDER PEDALS "S" TUBE HAD THE RUDDER CABLE PROTRUDING FROM ONE OF THE BEND.  BOTH PILOT SIDE RUDDER PEDALS WERE REPLACED AND FURTHER INSP REVEALED THAT THE RT SIDE HAD SOME SIGNIFICANT WEAR.  ALL OF FLEET HAS BEEN VISUALLY INSPECTED AND NO FURTHER PROBLEMS FOUND. THE MFG HAS NO TIME LIMITS ON THE PEDALS, WE WILL IMPLEMENT A MANDATORY "S" TUBE REPLACEMENT AT THE RUDDER CABLES REPLACEMENT. (3000 HRS)
